# SDR USAA951355

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 11257
- Part time: 14,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1/C2 INSPECTION, FOUND CORROSION ON STRINGER NR 3 STATION 11257.  SPLICED IN NEW SECTION OF STRINGER PER SRM 51-70-06 REPAIR NR 5.  (M)
